# SDR SWAA2023092503200

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 54,191 hours, 27,700 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY FWD BULKHEAD ASSIST HANDLE IS LOOSE<[01] RESECURED FWD ENTRY FWD BULKHEAD ASSIST HANDLE IN REF AMM 20-50-11
